2 doctors weighed in:

How long are the side effects of 1 month of prednisone after you have tapered off properly?

2 doctors weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Minimal to none.

You where more Insulin resistant on.
Your cholestrol profile changed for the worse. The causation of cataracts is incremental. More doses, greater likelyhood. Finally, if your dose was large, even for one month, the issue of avascular necrosis of hip or knee can occur down the road. But most people will escape this, fortunately.

In brief: Minimal to none.

You where more Insulin resistant on.
Your cholestrol profile changed for the worse. The causation of cataracts is incremental. More doses, greater likelyhood. Finally, if your dose was large, even for one month, the issue of avascular necrosis of hip or knee can occur down the road. But most people will escape this, fortunately.
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
18 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors